MAUDE Adverse Event Report: ST PAUL CAPNOCHECK SLEEP CAPNOGRAPH/OXIMETER; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL CAPNOCHECK SLEEP CAPNOGRAPH/OXIMETER; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004051
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product sample was received for evaluation.Visual and functional testing were performed.The monitor was powered up and 10% gas was applied and it read 70 mmhg, performed a hi/lo calibration and the reading came in at 74 mmhg which is right on for the day, customer to perform a hi/lo calibration every 6 months like instructed in the manual.The flowrate rate was checked and it read 92 ml/min which could also contribute to erratic readings so the sleep pump was replaced.The failure resulted from co2 bench drifted out of calibration due malfunctioning co2 pump no longer drawing adequate airflow through the pneumatics.This monitor was last serviced about 1 year ago where the co2 pump was replaced to meet specification.Further device history review (dhr) is not relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.The complaint was confirmed.The root cause of the reported issue was found to be device out of calibration and defective pump.The device was calibrated and the sleep pump was replaced.Operator of device is unknown.Initial reported also sent report to fda is unknown.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the device had erratic readings.No patient injury was reported.

Brand Name
CAPNOCHECK SLEEP CAPNOGRAPH/OXIMETER
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15422572
Report Number3012307300-2022-19199
Device Sequence Number19469189
Product Code CCK
UDI-Device Identifier10610586036873
UDI-Public10610586036873
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9004051
Device Catalogue Number9004051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown